# SDR AUS20031325

- Difficulty date: December 27, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: S282T0044
- Part serial: 795
- Condition: Faulty
- Location: Ac System
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) STANDBY INVERTER SUSPECT FAULTY.
